BibTeX record: journals/jair/DelcherGKP96

download as .bib file

@article{DBLP:journals/jair/DelcherGKP96,
  author    = {Arthur L. Delcher and
               Adam J. Grove and
               Simon Kasif and
               Judea Pearl},
  title     = {Logarithmic-Time Updates and Queries in Probabilistic Networks},
  journal   = {J. Artif. Intell. Res. {(JAIR)}},
  volume    = {4},
  pages     = {37--59},
  year      = {1996},
  url       = {http://dx.doi.org/10.1613/jair.238},
  doi       = {10.1613/jair.238},
  timestamp = {Fri, 11 Jun 2010 09:42:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jair/DelcherGKP96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}